# SDR SWAA2022040408965

- Difficulty date: October 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W #9 SPOILER UPPER SURFACE HAS DELAMINATION 2.5' FROM FWD EDGE AND 5.5' FROM O/B EDGE / REPAIRED DELAM ON #9 SPOILER UPPER SURFACE 6' FROM I/B END 14' FROM AFT EDGE I/A/W SRM 51-70-10-212-0 REV 68; SRM 51-70-10-2R-2 REV 68 PER SRM 57-70-01-2R-1 FIG 201 REV 68.
